Notre Dame Journal of Formal Logic

Note about Ł ukasiewicz's theorem concerning the system of axioms of the implicational propositional calculus.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 19, Number 3 (1978), 457-460.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093888407

Digital Object Identifier
doi:10.1305/ndjfl/1093888407

Mathematical Reviews number (MathSciNet)
MR0490999

Zentralblatt MATH identifier
0368.02010

Subjects
Primary: 02B05

Citation

Sobociński, Bolesław. Note about Ł ukasiewicz's theorem concerning the system of axioms of the implicational propositional calculus. Notre Dame J. Formal Logic 19 (1978), no. 3, 457--460. doi:10.1305/ndjfl/1093888407. https://projecteuclid.org/euclid.ndjfl/1093888407


Export citation